# SDR DL757020394

- Difficulty date: April 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 9,277 hours, 4,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655133
- Part serial: 0842
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL L2 DOOR WAS NOT DISARMED AND DOOR WAS OPENED.  DOOR ASSIST BOTTLE FIRED AND SLIDE PACK REMAINED UNINFLATED.  PINNED BOTTLE AND REMOVED SLIDE PACK ASSY 715913.  REPLACED SLIDE AND DOOR EMERGENCY POWER RESERVOIR PER M/M 393247.
